Alert archive / Missouri / Flash Flood Warnings in 2006
Flash Flood Warning 11, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at May 3, 2006, 7:57 PM CDT for Wright County, Missouri. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 3, 2006, 7:57 PM CDT (00:57 UTC)
- Expired
- May 4, 2006, 2:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Springfield, MO
- Area
- Counties, with a storm outline in the text
County Wright County, MO
The radar
The Springfield radar (KSGF), 85 km from the middle of the area, began a volume at 00:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 3, 11:40 PM CDT | FLASH FLOOD | 3 Sse Hartville, MO | HIGHWAY V HAS WATER OVER ROAD IN SEVERAL SPOTS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 223 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 1.0 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1050 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1499 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KSGF 040058
FFWSGF
MOC229-040700-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
757 PM CDT WED MAY 3 2006
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WRIGHT COUNTY IN SOUTHWEST MISSOURI.
* UNTIL 200 AM CDT THURSDAY.
* AT 752 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
DOPPLER RADAR ESTIMATED THAT RAINFALL AMOUNTS WERE APPROACHING
ONE AND A HALF INCHES WITHIN THE PAST HOUR ACROSS MAINLY
SOUTHERN PORTIONS WRIGHT COUNTY.
* SLOW MOVING THUNDERSTORMS ARE PRODUCING TORRENTIAL RAINFALL IN THE
WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH
FLOODING TO OCCUR...ESPECIALLY ACROSS LOW WATER CROSSINGS. SOME
LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...MOUNTAIN
GROVE...HARTVILLE...MANSFIELD...NORWOOD...
DAWSON...GRAFF...MANES AND ODIN.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
LAT...LON 3747 9226 3707 9226 3707 9250 3711 9267
3728 9268 3748 9244
$$
SAW5 follow-up statements
000
WGUS73 KSGF 040158
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
858 PM CDT WED MAY 3 2006
MOC229-040700-
WRIGHT MO-
858 PM CDT WED MAY 3 2006
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR WRIGHT COUNTY UNTIL 200
AM CDT...
AT 854 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL MOVING TOWARD THE WARNED AREA.
RAINFALL RATES WITH THE APPROACHING THUNDERSTORMS ARE IN EXCESS OF
AN INCH. THIS ADDITIONAL RAINFALL WILL PROLONG FLOODING CAUSED FROM
RUNOFF ASSOCIATED WITH EARLIER HEAVY RAIN.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...MOUNTAIN
GROVE...HARTVILLE...MANSFIELD...NORWOOD...DAWSON...GRAFF...MANES AND
ODIN.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO
HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO
FLOODING WHEN WATER BEGINS RISING.
LAT...LON 3747 9226 3707 9226 3707 9250 3711 9267
3728 9268 3748 9244
$$
SAW000
WGUS73 KSGF 040350
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1049 PM CDT WED MAY 3 2006
MOC229-040700-
WRIGHT MO-
1049 PM CDT WED MAY 3 2006
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR WRIGHT COUNTY UNTIL 200
AM CDT...
HEAVY RAIN HAS TAPERED OFF ACROSS THE WARNED AREA. HOWEVER...STREET
FLOODING AND FLOODING OF LOW WATER CROSSINGS WILL CONTINUE FOR THE
NEXT FEW HOURS BEFORE RUNOFF BEGINS TO SUBSIDE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO
HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO
FLOODING WHEN WATER BEGINS RISING.
LAT...LON 3747 9226 3707 9226 3707 9250 3711 9267
3728 9268 3748 9244
$$
SAW000
WGUS73 KSGF 040445
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1145 PM CDT WED MAY 3 2006
MOC229-040700-
WRIGHT MO-
1145 PM CDT WED MAY 3 2006
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR WRIGHT COUNTY UNTIL 200
AM CDT...
ADDITIONAL RAINFALL IS LIKELY OVER THE WARNED AREA OVER THE NEXT
COUPLE OF HOURS AS SCATTERED THUNDERSTORMS ARE REDEVELOPING. THIS
RAINFALL WILL COMBINE WITH RUNOFF FROM EARLIER THUNDERSTORMS TO
PROLONG FLOODING OF LOW WATER CROSSINGS AND OTHER LOW LYING AREAS.
IN ADDITION...LAW ENFORCEMENT OFFICIALS REPORTED WATER OVER SEVERAL
PORTIONS OF HIGHWAY V SOUTH OF HARTVILLE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO
HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO
FLOODING WHEN WATER BEGINS RISING.
LAT...LON 3747 9226 3707 9226 3707 9250 3711 9267
3728 9268 3748 9244
$$
SAW000
WGUS73 KSGF 040635
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
134 AM CDT THU MAY 4 2006
MOC229-040700-
WRIGHT MO-
134 AM CDT THU MAY 4 2006
...FLASH FLOOD WARNING THAT WAS IN EFFECT FOR WRIGHT COUNTY WILL
EXPIRE AT 200 AM CDT...
EXCESSIVE RAINFALL FROM HEAVY RAIN HAS ENDED OVER WRIGHT COUNTY.
REPORTS FROM WRIGHT COUNTY SHERRIFF SHOWS NO ADDITIONAL REPORTS OF
FLOODING THIS MORNING. STREAMS AND CREEKS HAVE RECEDED ENDING THE
FLODD THREAT. IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO
YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3747 9226 3707 9226 3707 9250 3711 9267
3728 9268 3748 9244
$$
GCC000
WGUS73 KSGF 040642 CCA
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
134 AM CDT THU MAY 4 2006
MOC229-040700-
WRIGHT MO-
134 AM CDT THU MAY 4 2006
...FLASH FLOOD WARNING THAT WAS IN EFFECT FOR WRIGHT COUNTY WILL
EXPIRE AT 200 AM CDT...
EXCESSIVE RAINFALL FROM HEAVY RAIN HAS ENDED OVER WRIGHT COUNTY.
REPORTS FROM WRIGHT COUNTY SHERIFF SHOWS NO ADDITIONAL REPORTS OF
FLOODING THIS MORNING. STREAMS AND CREEKS HAVE RECEDED ENDING THE
FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO
YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3747 9226 3707 9226 3707 9250 3711 9267
3728 9268 3748 9244
$$
GCCWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at May 3, 6:15 PM CDT, 1 hour 42 minutes earlier.
Area forecast discussion, May 3, 6:15 PM CDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION...MESOSCALE AND AVIATION UPDATE NATIONAL WEATHER SERVICE SPRINGFIELD MO 615 PM CDT WED MAY 3 2006 .DISCUSSION... FORECAST UPDATED TO ACCOUNT FOR LATEST RADAR TRENDS. REGIONAL 88D IMAGERY SHOWING SHRA/TSRA DEVELOPING ALONG THE SFC COLD FRONT FROM SE KS THROUGH CENTRAL MO. OVER THE NEXT FEW HOURS THIS WILL BE THE MAIN AREA TO RECEIVE RAINFALL AND HAVE UPPED POPS TO CATEGORICAL FROM VERNON TO PHELPS COUNTIES AND POINTS NORTHWARD. HAVE ALTERED POPS ACROSS SE ZONE THIS EVENING AS CONVECTION WILL BE MORE SCATTERED IN NATURE...RAISING BACK TO LIKELY TONIGHT AS THE COLD FRONT SAGS INTO THIS AREA. RAIN CHANCES ACROSS SW QUARTER OF MISSOURI RATHER DIFFICULT. FOR THIS EVENING...THE FRONT WILL REMAIN JUST TO THE NORTH OF THIS AREA...HOWEVER OUTFLOW BOUNDARIES CONTINUE TO SPORADICALLY FIRE. IN ALL LIKELIHOOD...THE BEST CHANCES FOR RAIN WILL BE WITH THE FRONT AND HAVE OPTED TO MAINTAIN LIKELY POPS FOR TONIGHT. SEVERE WEATHER RISK WILL BE BEST JUST AHEAD OF THE COLD FRONT ACROSS SE KS AND W MO. DEEP LAYER SHEAR IS A BIT BETTER HERE...AND THE ATMOSPHERE IS MORE PRISTINE AS COMPARED TO AREAS OVER THE EASTERN OZARKS (WHICH HAVE BEEN WORKED OVER BY PREVIOUS STORMS). MLCAPES WILL REMAIN IN THE 1500-2000 J/KG RANGE THIS EVENING AND 700-500 LAPSE RATES CONTINUE TO SUPPORT LARGE HAIL RISK. LOCALIZED DAMAGING WINDS WILL ALSO BE POSSIBLE. TORNADO RISK IS LOW...AND WILL BE ISOLATED TO THE MOST INTENSE STORMS THAT DEVELOP. GAGAN && .PREV DISCUSSION... COMPLEX WEATHER PATTERN OVER THE MIDWEST THIS AFTERNOON. AT THE SFC...A COLD FRONT IS DRAPED FROM NEAR IRK TO COU TO CNU. THE AIRMASS HAS BECOME MODESTLY UNSTABLE SOUTH OF THE FRONT. TEMPS IN THE UPPER 70S/LOWER 80S AND DEWPOINTS IN THE LOWER 60S HAVE RESULTED IN MLCAPES AROUND 2000 J/KG...GIVE OR TAKE. IN ADDITION TO THE COLD FRONT...SEVERAL OUTFLOW BOUNDARIES ARE SCATTERED ABOUT THE AREA. ALOFT TWO UPPER DISTURBANCES ARE NOTED...WITH ONE OVER NORTHERN ARKANSAS AND THE OTHER MOVING INTO CENTRAL KANSAS. TO THIS POINT...THE OUTFLOW BOUNDARIES HAVE BEEN OUR FOCUS MECHANISM WITH BROAD UPPER SUPPORT FROM THE DISTURBANCES ALOFT. EFFECTIVE DEEP LAYER BULK SHEAR OF 30-35KT IS ENOUGH TO ORGANIZE CONVECTION INTO CLUSTERS/BANDS. THE LOW LEVEL FLOW IS NEARLY PARALLEL TO THE DEEP LAYER SHEAR VECTOR AND AS A RESULT...HAVE SEEN A TENDENCY FOR REGENERATIVE/SLIGHTLY BACKBUILDING CONVECTION ALONG THE FRONT AND VARIOUS OUTFLOW BOUNDARIES. THIS WILL RESULT IN A CONTINUED FLOODING RISK. WITH 700-500MB LAPSE RATES AROUND 7C AND 2000 J/KG MLCAPE EXPECTED IN THE WARM SECTOR OVER THE NEXT SEVERAL HOURS...SEVERE WEATHER RISK WILL CONTINUE. SHEAR IS REMINISCENT OF SUMMER...WET BULB ZERO HEIGHTS MORE LIKE SPRING. THUS PRIMARY RISK IS LARGE HAIL...SECONDARY RISK IS LOCALIZED WIND. TONIGHT THROUGH THURSDAY NIGHT...COLD FRONT WILL SLOWLY MOVE SOUTHWARD AND SETTLE ACROSS SOUTHERN MISSOURI BY SUNRISE. GIVEN SEEMINGLY CHAOTIC NATURE TO CONVECTIVE DEVELOPMENT...HAVE MAINTAINED LIKELY POPS...AS A FEW AREAS MAY REMAIN DRY TONIGHT. TEMPS WILL FALL INTO THE 50S NORTH OF THE SFC FRONT TONIGHT...HANGING AROUND 60 NEAR THE FRONT. A FEW MORE DISTURBANCES WILL MOVE W/E ACROSS THE AREA THUR AND THUR NIGHT. HAVE KEPT HIGHEST POPS (LIKELY) CONFINED TO THE SOUTHER TIER OF COUNTIES...TAPERING TO LOWER CHC OVER CENTRAL MO. TEMPS ARE ADMITTEDLY TRICKY THUR AND THUR NIGHT...DEPENDENT ON CLOUD COVERAGE AND RAIN DISTRIBUTION. BEST ESTIMATE AT THIS TIME IS FOR HIGH TEMPS IN THE UPPER 60S TO AROUND 70 THUR AFTERNOON WITH LOWS BACK INTO THE 50S THUR NIGHT. FRI AND FRI NIGHT...LOOKS LIKE THERE WILL BE A BREAK IN THE ACTION AS SFC FRONT LOOKS TO SETTLE OVER NORTHERN ARK. HAVE CUT BACK ON POPS WITH LOW END CHC ACROSS THE SOUTHERN TIER OF ZONES TAPERING TO SLIGHT CHC OVER CENTRAL MO. HIGH TEMPS WILL REMAIN IN THE 60S WITH LOWS IN THE UPPER 40S TO LOWER 50S. SAT THROUGH WED...MED RANGE GUIDANCE IN REASONABLE AGREEMENT WITH THE EVOLUTION OF THE LARGE SCALE PATTERN...HOWEVER THERE ARE CONSIDERABLE DIFFERENCES IN HANDLING SMALLER SCALE FEATURES EMBEDDED THEREIN. THE FIRST ISSUE IS FOR THE WEEKEND WHERE THE ECMWF HAS BECOME RATHER PESSIMISTIC MAINTAINING CLOUDS AND SHOWER POTENTIAL. THE GFS ENS AND UKMET SUGGESTS LINGER RAIN CHANCE EARLY SATURDAY WITH CLEAR SATURDAY AFTERNOON THROUGH SUNDAY. GIVEN RUN-TO-RUN CONSISTENCY FROM THE GFS ENS AND UKMET...HAVE OPTED TO FOLLOW THESE SOLUTIONS. IN SPITE OF DIFFERENCES FOR THE WEEKEND...CONSENSUS REMAINS FOR ANOTHER TROUGH PASSAGE DURING THE FIRST HALF OF NEXT WEEK. ENSEMBLE SPREAD CONTINUES TO REMAIN HIGH DURING THIS TIME FRAME AND CONFIDENCE IN PIN-POINTING THE STRENGTH AND TIMING OF THIS FEATURE REMAINS ON THE LOW SIDE. MADE LITTLE CHANGE TO THE FORECAST FOR MONDAY THRU WEDNESDAY WITH LOW END CHC POPS AND A RETURN TO AVERAGE TEMPS. GAGAN && .AVIATION... FOR THE 00Z TAFS...FORECAST CONUNDRUM REMAINS THE BELIGERENT CONVECTION JUST TO THE NORTH OF SGF AND JLN. THE COLD FRONT RESPONSIBLE FOR FOCUSING THIS CONVECTION IS SLOWLY SAGGING TO THE SOUTH. FOR THE FIRST FEW HOURS OF THE EVENING...TSRA SHOULD REMAIN TO THE NORTH OVER WEST CENTRAL AND CENTRAL MISSOURI. THE SHEAR AXIS ALOFT IS ORIENTED PARALLEL TO THE FRONT...SO THE PROGRESSION OF THE FRONT WILL BE SLOW. THEREFORE...WILL HOLD TSRA POTENTIAL TOWARD MIDNIGHT OR THEREAFTER. CIGS/VIS OUTSIDE OF CONVECTION WILL REMAIN VFR...WITH MVFR CIGS ON TAP THURSDAY. GAGAN && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. WFO SGF
Hazardous weather outlook, May 3, 1:32 PM CDT, 6 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 132 PM CDT WED MAY 3 2006 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-041845- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 132 PM CDT WED MAY 3 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED: THUNDERSTORMS CAPABLE OF PRODUCING HAIL TO THE SIZE OF GOLF BALLS...WIND GUSTS TO 60 MPH AND TORRENTIALL RAINFALL. AREAS AFFECTED AND TIMING: ALL OF THE MISSOURI OZARKS AND SOUTHEAST KANSAS THROUGH TONIGHT. DISCUSSION: A COLD FRONT WILL CONTINUE MOVING SOUTHWARD THROUGH NORTHERN AND CENTRAL PORTIONS OF MISSOURI AND KANSAS THIS AFTERNOON AND EVENING. TO THE SOUTH OF THIS FRONT...THE AIR HAS BECOME WARM AND UNSTABLE. IN ADDITION TO THE COLD FRONT...THERE ARE NUMEROUS OUTFLOW BOUNDARIES SCATTERED OVER EXTREME SOUTHEAST KANSAS AND THE MISSOURI OZARKS. THESE BOUNDARIES WILL PROVIDE AMPLE LIFT THIS AFTERNOON TO PRODUCE NUMEROUS SHOWERS AND THUNDERSTORMS. CLUSTERS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS THE ENTIRE AREA THIS AFTERNOON INTO THIS EVENING. THE PRIMARY RISK OF SEVERE WEATHER WILL BE LARGE HAIL TO THE SIZE OF GOLF BALLS. THE STRONGEST CLUSTERS OF STORMS WILL BE CAPABLE OF PRODUCING LOCALIZED WIND GUSTS TO 60 MPH. TORRENTIAL RAINFALL WILL BE POSSIBLE WITH ANY STORMS THAT DEVELOP. THE SLOW MOVEMENT OF THIS ACTIVITY TO THE SOUTH AND EAST WILL RESULT IN ONE TO TWO INCHES OF RAINFALL FALLING IN A SHORT PERIOD OF TIME. AS A RESULT...LOCALIZED FLOODING OF CREEKS...STREAMS AND LOW LYING AREAS IS EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE ACROSS THE OUTLOOK AREA THURSDAY AS A COLD FRONT SINKS SOUTH INTO THE REGION. A FEW SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL WILL BE POSSIBLE ALONG A COLD FRONT OVER SOUTHERN MISSOURI...FARTHER TO THE NORTH SMALLER HAIL WILL BE POSSIBLE. ADDITIONAL THUNDERSTORM DEVELOPMENT IS POSSIBLE MONDAY INTO TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND THIS EVENING ACROSS THE ENTIRE OUTLOOK AREA. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) GAGAN
In the hours before
Local storm report, May 3, 6:57 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
657 PM CDT WED MAY 03 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM FUNNEL CLOUD 3 W IRWIN 37.59N 94.34W
05/03/2006 BARTON MO TRAINED SPOTTER
TRAINED SPOTTER REPORTED FUNNEL CLOUD
&&
LDOOLEYLocal storm report, May 3, 6:58 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
658 PM CDT WED MAY 03 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM HAIL 2 S NEVADA 37.81N 94.35W
05/03/2006 E0.88 INCH VERNON MO EMERGENCY MNGR
EMERGENCY MANAGER REPORTED NICKEL HAIL FROM NEVADA TO
VERNON COUNTY LINE
&&
LDOOLEYLocal storm report, May 3, 7:07 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
707 PM CDT WED MAY 03 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0706 PM TORNADO 2 W IRWIN 37.59N 94.32W
05/03/2006 BARTON MO EMERGENCY MNGR
EMERGENCY MANAGER REPORTED TORNADO ON GROUND
&&
LDOOLEYLocal storm report, May 3, 7:16 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
716 PM CDT WED MAY 03 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0706 PM HAIL 7 N LAMAR 37.60N 94.28W
05/03/2006 E1.75 INCH BARTON MO TRAINED SPOTTER
GOLF BALL HAIL REPORTED ON HIGHWAY 71
&&
LDOOLEYLocal storm report, May 3, 7:34 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
734 PM CDT WED MAY 03 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0733 PM HAIL GREENFIELD 37.42N 93.84W
05/03/2006 E1.00 INCH DADE MO LAW ENFORCEMENT
DADE COUNTY 911 REPORTED QUARTER HAIL IN TOWN
&&
LDOOLEYSpecial weather statement, May 3, 7:50 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 750 PM CDT WED MAY 3 2006 MOZ077>083-088>098-101>106-040300- BARTON-CEDAR-POLK-DALLAS-LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE- WEBSTER-WRIGHT-NEWTON-LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON- MCDONALD-BARRY-STONE-TANEY-OZARK-OREGON- INCLUDING THE CITIES OF...LAMAR...EL DORADO SPRINGS...STOCKTON... BOLIVAR...BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...JOPLIN... CARTHAGE...GREENFIELD...SPRINGFIELD...MARSHFIELD...ROGERSVILLE... MOUNTAIN GROVE...MANSFIELD...NEOSHO...AURORA...MOUNT VERNON... NIXA...OZARK...AVA...WEST PLAINS...WINONA...EMINENCE...ANDERSON... PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY...GALENA... BRANSON...FORSYTH...GAINESVILLE...THEODOSIA...THAYER...ALTON 750 PM CDT WED MAY 3 2006 THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH 286 UNTIL 1 AM CDT THURSDAY WHICH REPLACES A PORTION OF SEVERE THUNDERSTORM WATCH 282. THE NEW WATCH IS VALID FOR THE FOLLOWING AREAS IN MISSOURI THE NEW WATCH INCLUDES 24 COUNTIES IN SOUTH CENTRAL MISSOURI DENT HOWELL OREGON SHANNON TEXAS IN SOUTHWEST MISSOURI BARRY BARTON CEDAR CHRISTIAN DADE DALLAS DOUGLAS GREENE JASPER LACLEDE LAWRENCE MCDONALD NEWTON OZARK POLK STONE TANEY WEBSTER WRIGHT THIS INCLUDES THE CITIES OF...ALTON...ANDERSON...AURORA...AVA... BOLIVAR...BRANSON...BUFFALO...CABOOL...CARTHAGE...CASSVILLE... EL DORADO SPRINGS...EMINENCE...FORSYTH...GAINESVILLE...GALENA... GREENFIELD...HOUSTON...JOPLIN...KIMBERLING CITY...LAMAR... LEBANON...MANSFIELD...MARSHFIELD...MONETT...MOUNT VERNON... MOUNTAIN GROVE...NEOSHO...NIXA...OZARK...PINEVILLE...REPUBLIC... ROGERSVILLE...SALEM...SPRINGFIELD...STOCKTON...THAYER... THEODOSIA...WEST PLAINS...WILLOW SPRINGS AND WINONA. WFO SGF
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 7:12 PM CDT | Tornado Warning | SGF | Barton, Dade | 63 min |
| May 3, 7:44 PM CDT | Tornado Warning | SGF | Greene, Polk | 61 min |
| May 3, 8:06 PM CDT | Severe Thunderstorm Warning | SGF | Lawrence | 39 min |
| May 3, 8:12 PM CDT | Flash Flood Warning | SGF | Dade | 6 hr |
| May 3, 8:28 PM CDT | Severe Thunderstorm Warning | SGF | Christian | 47 min |
| May 3, 8:29 PM CDT | Flash Flood Warning | SGF | Greene | 6 hr |
| May 3, 8:38 PM CDT | Severe Thunderstorm Warning | SGF | Webster | 45 min |
| May 3, 8:54 PM CDT | Severe Thunderstorm Warning | SGF | Douglas | 51 min |
| May 3, 8:59 PM CDT | Severe Thunderstorm Warning | SGF | Wright | 46 min |
| May 3, 9:17 PM CDT | Severe Thunderstorm Warning | SGF | Texas | 47 min |
| May 3, 9:33 PM CDT | Severe Thunderstorm Warning | SGF | Howell | 57 min |
| May 3, 10:30 PM CDT | Severe Thunderstorm Warning | SGF | Oregon | 45 min |
| May 4, 4:03 AM CDT | Flash Flood Watch | SGF | Barry, Barton, Cedar, Christian, Dade, Dallas and 18 more | 11 hr |
| May 4, 6:57 AM CDT | Flash Flood Warning | SGF | Barton, Jasper, McDonald, Newton | 6 hr |
| May 4, 7:06 AM CDT | Flash Flood Warning | SGF | Barry, Stone, Taney | 6 hr |
Nearby
Flash Flood Warnings in Missouri, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.